# SDR HNAA2012051700790

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 40,415 hours, 45,023 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 85410449101
- Condition: Cracked
- Location: Nacelle Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FIREWALL ANGLE ASSY.  REMOVED FIREWALL ANGLE. INSTALLED AND DRILLED UP ANGLE, INSTALLED RIVETS, EXCEPT 2 LOWER RIVETS. INSTALLED LOWER 2 RIVETS.
